# SDR CA140225010

- Difficulty date: February 16, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 2460 · DC Power Distribution System
- Part: Sensor
- Part number: VS403
- Condition: Burned
- Location: Voltage
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT WAS POWERED BY APU GENERATOR ONLINE.  AFTER 30 MINS, WHEN THE HYDRAULIC PUMP TURNED ON,  THE FOLLOWING CIRCUIT BREAKER WAS POPPED OUT, 115 VAC ESS FEED, ESSAC TRANSFER CONT). THE SMOKE CAME FROM BEHIND THE CAPTAIN SIDE CIRCUIT BREAKER PANEL CBP-3.   AFTER INSPECTION, WE FOUND THAT THE JB18 HAD A BURNED MARK ON ACESS VOLT/FREQUENCY SENSOR, A1XD, CONNECTOR P1XD AND ITS ASSOCIATED WIRING.
